# SDR SWAA2020072000034

- Difficulty date: July 14, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 25,912 hours, 11,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Condition: Cracked
- Location: Rt Mlgww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL; AFT SPAR VAPOR BARRIER CRACKED FROM RBL 29 TO RBL 31.83 1.75' DIAGONAL CRACK ( 14' FROM BOTTOM OF VAPOR BARRIER)PERFORMED INTERIM REPAIR IAW SRM 57-10-10. DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY.REPETITIVE ACTION REQUIREDPERFORM VISUAL INSPECTION TO ENSURE CRACK HAS NOT GROWN IAW SRM 57-10-10 AT NOT MORE THAN EVERY 1200 FLIGHT CYCLES. /
